Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
268 Publications
2023 | Journal Article | LibreCat-ID: 53262
@article{Santamaria_Soleymani_Jorswieck_Gutiérrez_2023, title={SNR Maximization in Beyond Diagonal RIS-Assisted Single and Multiple Antenna Links}, volume={30}, DOI={10.1109/lsp.2023.3296902}, journal={IEEE Signal Processing Letters}, publisher={Institute of Electrical and Electronics Engineers (IEEE)}, author={Santamaria, Ignacio and Soleymani, Mohammad and Jorswieck, Eduard and Gutiérrez, Jesús}, year={2023}, pages={923–926} }
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 53261
@article{Soleymani_Santamaria_Jorswieck_Clerckx_2023, title={Optimization of Rate-Splitting Multiple Access in Beyond Diagonal RIS-assisted URLLC Systems}, DOI={10.1109/twc.2023.3324190}, journal={IEEE Transactions on Wireless Communications}, publisher={Institute of Electrical and Electronics Engineers (IEEE)}, author={Soleymani, Mohammad and Santamaria, Ignacio and Jorswieck, Eduard and Clerckx, Bruno}, year={2023}, pages={1–1} }
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 53317
@article{Tao_Winkler_2023, title={Global smooth solutions in a three-dimensional cross-diffusive SIS epidemic model with saturated taxis at large densities}, volume={12}, DOI={10.3934/eect.2023031}, number={6}, journal={Evolution Equations and Control Theory}, publisher={American Institute of Mathematical Sciences (AIMS)}, author={Tao, Youshan and Winkler, Michael}, year={2023}, pages={1676–1687} }
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 53320
@article{Winkler_2023, title={A quantitative strong parabolic maximum principle and application to a taxis-type migration–consumption model involving signal-dependent degenerate diffusion}, DOI={10.4171/aihpc/73}, journal={Annales de l’Institut Henri Poincaré C, Analyse non linéaire}, publisher={European Mathematical Society - EMS - Publishing House GmbH}, author={Winkler, Michael}, year={2023} }
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 53318
@article{Li_Winkler_2023, title={Refined regularity analysis for a Keller-Segel-consumption system involving signal-dependent motilities}, volume={103}, DOI={10.1080/00036811.2023.2173183}, number={1}, journal={Applicable Analysis}, publisher={Informa UK Limited}, author={Li, Genglin and Winkler, Michael}, year={2023}, pages={45–64} }
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 53328
@article{Tao_Winkler_2023, title={Small-signal solutions to a nonlocal cross-diffusion model for interaction of scroungers with rapidly diffusing foragers}, volume={33}, DOI={10.1142/s0218202523500045}, number={01}, journal={Mathematical Models and Methods in Applied Sciences}, publisher={World Scientific Pub Co Pte Ltd}, author={Tao, Youshan and Winkler, Michael}, year={2023}, pages={103–138} }
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 53324
@article{Ahn_Winkler_2023, title={A critical exponent for blow-up in a two-dimensional chemotaxis-consumption system}, volume={62}, DOI={10.1007/s00526-023-02523-5}, number={6180}, journal={Calculus of Variations and Partial Differential Equations}, publisher={Springer Science and Business Media LLC}, author={Ahn, Jaewook and Winkler, Michael}, year={2023} }
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 53329
@article{Tao_Winkler_2023, title={Analysis of a chemotaxis-SIS epidemic model with unbounded infection force}, volume={71}, DOI={10.1016/j.nonrwa.2022.103820}, number={103820}, journal={Nonlinear Analysis: Real World Applications}, publisher={Elsevier BV}, author={Tao, Youshan and Winkler, Michael}, year={2023} }
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 53326
@article{Li_Winkler_2023, title={Relaxation in a Keller-Segel-consumption system involving signal-dependent motilities}, volume={21}, DOI={10.4310/cms.2023.v21.n2.a1}, number={2}, journal={Communications in Mathematical Sciences}, publisher={International Press of Boston}, author={Li, Genglin and Winkler, Michael}, year={2023}, pages={299–322} }
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 53334
@article{Winkler_2023, title={Global generalized solvability in a strongly degenerate taxis-type parabolic system modeling migration–consumption interaction}, volume={74}, DOI={10.1007/s00033-022-01925-3}, number={132}, journal={Zeitschrift für angewandte Mathematik und Physik}, publisher={Springer Science and Business Media LLC}, author={Winkler, Michael}, year={2023} }
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 53343
@article{Winkler_2023, title={Classical solutions to Cauchy problems for parabolic–elliptic systems of Keller-Segel type}, volume={21}, DOI={10.1515/math-2022-0578}, number={1}, journal={Open Mathematics}, publisher={Walter de Gruyter GmbH}, author={Winkler, Michael}, year={2023} }
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 53345
@article{Winkler_2023, title={Stabilization despite pervasive strong cross-degeneracies in a nonlinear diffusion model for migration–consumption interaction}, volume={36}, DOI={10.1088/1361-6544/ace22e}, number={8}, journal={Nonlinearity}, publisher={IOP Publishing}, author={Winkler, Michael}, year={2023}, pages={4438–4469} }
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 53341
@article{Winkler_2023, title={Solutions to the Keller–Segel system with non-integrable behavior at spatial infinity}, volume={9}, DOI={10.1007/s41808-023-00230-y}, number={2}, journal={Journal of Elliptic and Parabolic Equations}, publisher={Springer Science and Business Media LLC}, author={Winkler, Michael}, year={2023}, pages={919–959} }
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 53339
@article{Tian_Winkler_2023, title={Keller–Segel–Stokes interaction involving signal‐dependent motilities}, volume={46}, DOI={10.1002/mma.9419}, number={14}, journal={Mathematical Methods in the Applied Sciences}, publisher={Wiley}, author={Tian, Yu and Winkler, Michael}, year={2023}, pages={15667–15683} }
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 53338
@article{Lankeit_Winkler_2023, title={Depleting the signal: Analysis of chemotaxis‐consumption models—A survey}, volume={151}, DOI={10.1111/sapm.12625}, number={4}, journal={Studies in Applied Mathematics}, publisher={Wiley}, author={Lankeit, Johannes and Winkler, Michael}, year={2023}, pages={1197–1229} }
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 53340
@article{Painter_Winkler_2023, title={Phenotype Switching in Chemotaxis Aggregation Models Controls the Spontaneous Emergence of Large Densities}, volume={83}, DOI={10.1137/22m1539393}, number={5}, journal={SIAM Journal on Applied Mathematics}, publisher={Society for Industrial & Applied Mathematics (SIAM)}, author={Painter, Kevin J. and Winkler, Michael}, year={2023}, pages={2096–2117} }
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 53342
@article{Winkler_Yokota_2023, title={Avoiding critical mass phenomena by arbitrarily mild saturation of cross-diffusive fluxes in two-dimensional Keller-Segel-Navier-Stokes systems}, volume={374}, DOI={10.1016/j.jde.2023.07.029}, journal={Journal of Differential Equations}, publisher={Elsevier BV}, author={Winkler, Michael and Yokota, Tomomi}, year={2023}, pages={1–28} }
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 53346
@article{Winkler_2023, title={Absence of collapse into persistent Dirac-type singularities in a Keller-Segel-Navier-Stokes system involving local sensing}, volume={28}, DOI={10.57262/ade028-1112-921}, number={11/12}, journal={Advances in Differential Equations}, publisher={Khayyam Publishing, Inc}, author={Winkler, Michael}, year={2023} }
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 53229
@article{Santos-Arteaga_Di Caprio_Tavana_Tena_2023, title={A Credibility and Strategic Behavior Approach in Hesitant Multiple Criteria Decision-Making With Application to Sustainable Transportation}, volume={31}, DOI={10.1109/tfuzz.2022.3188875}, number={2}, journal={IEEE Transactions on Fuzzy Systems}, publisher={Institute of Electrical and Electronics Engineers (IEEE)}, author={Santos-Arteaga, Francisco J. and Di Caprio, Debora and Tavana, Madjid and Tena, Emilio Cerda}, year={2023}, pages={460–474} }
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 53539
@article{Papageorgiou_2023, title={Asymptotics for the infinite Brownian loop on noncompact symmetric spaces}, DOI={10.1007/s41808-023-00250-8}, journal={Journal of Elliptic and Parabolic Equations}, publisher={Springer Science and Business Media LLC}, author={Papageorgiou, Efthymia}, year={2023} }
LibreCat
| DOI